MAUDE Adverse Event Report: UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; URETHERAL BULKING AGENT

UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; URETHERAL BULKING AGENT
Model Number MPQ-2.5
Health Effect - Clinical Codes Erosion (1750); Incontinence (1928); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information was found during a routine literature search as an abstract.Uroplasty has been in contact with one of the abstract's authors, however no additional information has been provided to us at this time.
 
Event or Problem Description
A (b)(6) year old male with mild persistent stress urinary incontinence (sui) after a radical prostatectomy underwent elective intraureteral bulking agent injections.After the initial mild improvement, the sui progressed and the patient required 5 diapers a day.The patient subsequently had an artificial urinary sphincter (aus) placement with improvement of his leakage.Two years later, the patient represented with worsening sui despite normal aus function.Upon urethroscopy, it was discovered that the patient had urethral erosion with crystals that enveloped his cuff.These were found to be macroplastique type crystals during pathologic evaluation.Three additional procedures, including aus removal, open and endoscopic procedures were required to remove residual macroplastique crystals.

Brand Name
MACROPLASTIQUE IMPLANTS
Common Device Name
URETHERAL BULKING AGENT
Manufacturer (Section D)
UROPLASTY, LLC
5420 feltl road
minnetonka MN 55343
MDR Report Key7650146
Report Number3002647932-2018-00006
Device Sequence Number125884
Product Code LNM
UDI-Device Identifier08717591240266
UDI-Public08717591240266
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMPQ-2.5
Device Catalogue NumberMPQ-2.5
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR